# SDR SCNA20240219039

- Difficulty date: February 13, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33021
- Aircraft time: 64,428 hours, 20,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT WO 79966 NRC00232: SECONDARY FINDING, G 4 GALLEY BOTH L/H AND R/H EMERGENCY EXIT DOORWAY LIGHT LENS ARE CRACKED AND BROKEN. - RESOLUTION: REMOVED AND REPLACED BOTH THE L/H AND THE R/H EMERGENCY EXIT DOORWAY LIGHT ASSY'S ON THE G-4 IAW AMM 33-51-01-960-802. OP'S CHECK GOOD.
